# SDR 20000816SH033

- Difficulty date: July 6, 2000
- Submitted: August 16, 2000
- Operation: General aviation
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- System (JASC): 6220 · Main Rotor Head
- Part: Adapter
- Part number: 365A31185802
- Part serial: 17143
- Condition: Torn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREQUENCY ADAPTER, SN 17143, TORN.  REMOVED AND REPLACED FREQUENCY ADAPTER PAIR.  (X)
